# SDR CA960826106

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: C3CF4011
- Condition: Cracked
- Location: Lh And Rh
- Part time: 18,014 hours
- Component: Dhav, C3CF577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LEFT AND RIGHT BELLCRANKS IN THE FLAP ACTUATOR WERE FOUND CRACKED AND/OR CORRODED. THE RIGHT ONE WAS CORRODED IN THE CORNERS OF THE FORK, WHILE THE LEFT ONE WAS CRACKED IN THE UPPER SECTION OF THE FORK.
